# SDR UPS04842185

- Difficulty date: March 1, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CABIN STA 650 SEAT TRACK PITTED LBL 60.  REMOVED CORRODED IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2-3.  ROUTED OUT DAMAGED IAW UPS DC8 SRM 53-2-3.  LOCATED AND DRILLED HOLES IN SEAT TRACK TO LOCATE PLUG AND CHANNEL IAW UPS DC8 SRM 53-2-3.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED PLUG AND CHANNEL IAW DC8 SRM 51-3 -0.
